# SDR ASAA2019042629173

- Difficulty date: April 26, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 40,430 hours, 12,054 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250434020
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSTALLING RH VSV, (ENG #2) FOUND DAMAGED WIRES. GROUNDED - YES. REPLACED J9 AND J10 HARNESS. ALL OPS NML. ALL TEST PASS, REF B737-800 AMM 73-21-06, 71-00-00. GROUND VERIFICATION SAT.
